# SDR 4DPA2023020700001

- Difficulty date: February 7, 2023
- Submitted: February 9, 2023
- Operation: Air carrier
- Aircraft: N915JX
- Make and model: Emb EMB-145LR
- Aircraft serial: 145603
- Aircraft time: 39,733 hours, 31,510 cycles
- System (JASC): 3600 · Pneumatic System
- Part: Unknown
- Condition: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ISSUE- CREW REPORTED ON CLIMB OUT BLD2 LEAK, FOLLOWED QRH AND LEAK EXTINGUISHED OPERATING AT F250 DIVERTED TO ORF. CORR ACTION- MX INITIALLY DEFERRED BLEED 2 SYSTEM AND ONCE TROUBLESHOT FOUND LOOSE CLAMPS AT ACM TRIGGERING BLEED LEAK. TIGHTENED CLAMPS LEAK AND OPS TEST GOOD. PERFORMED ENGINE BLEED VALVE OPS TESTS AS WELL NO DEFECTS NOTED.
